Open Access System for Information Sharing

Login Library

 

Article
Cited 19 time in webofscience Cited 0 time in scopus
Metadata Downloads

Jacobi forms and the heat operator

Title
Jacobi forms and the heat operator
Authors
Choie, YJ
POSTECH Authors
Choie, YJ
Date Issued
Jan-1997
Publisher
SPRINGER VERLAG
URI
http://oasis.postech.ac.kr/handle/2014.oak/21296
ISSN
0025-5874
Article Type
Article
Citation
MATHEMATISCHE ZEITSCHRIFT, vol. 225, no. 1, page. 95 - 101, 1997-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 CHOIE, YOUNG JU
Dept of Mathematics
Read more

Views & Downloads

Browse